# SDR AALA202412200485

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 68,266 hours, 40,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER EMERGENCY LIGHT TEST, FWD LEFT EPSU BATTERY HAD A FAULT. MAINTENANCE REPLACED FWD LEFT EPSU BATTERY IAW AMM 33-51-38.
